# SDR 96FDEA00933

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: 1239855
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4126.  NR 1 PYLON FORWARD ENGINE MOUNT TRUSS FITTINGS HAVE NUMEROUS LOOSE BOLTS AT BOTTOM, TOP, AND SIDES.  APPROXIMATELY 50 PERCENT OF THE FASTENERS ARE LOOSE.  ONE BOLT IN THE BOTTOM RIGHT IS SHEARED.  YN222 STA.  S/D:  TORQUED BOLTS PER E.O. 8-5410-7-4319.  REPLACED AND TORQUED ONE SHEARED BOLT AS MENTIONED ABOVE.
